# SDR 95UAL900204

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 53A301
- Condition: Bent
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

POSSIBLE BIRD STRIKE/INGESTION IN LEFT ENGINE, HAD UNUSUAL NOISE AND VIBRATION DURING CLIMB, RETURNED TO LHR.  FOUND TWO FAN BLADES WITH BENT LEADING EDGES AT BLADE MID SPAN.  REPLACED BENT BLADES AND THEIR MATCHING PAIRS.
